# SDR COMA0660408

- Difficulty date: June 27, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N592SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7279
- Aircraft time: 18,447 hours, 15,910 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 871BN38
- Part serial: 4200
- Condition: Faulty
- Location: E/E Bay
- Part time: 18,428 hours, 15,894 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5480 - AFTER TAKEOFF RECEIVED A RIGHT PACK OVERPRESSURE WARNING, FLIGHT RETURNED TO THE FIELD.  REPLACED THE DUCT TEMPERATURE SENSOR.
